# SDR DL757001532

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 46,339 hours, 23,972 cycles
- System (JASC): 2330 · Entertainment System
- Part: Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PA IN USE LIGHT APPEARED TO BE INOP, EMITTED ODOR WHEN PUSHED.  FOUND PA CAPSUL PIN BURNED.  REPLACED PANEL, NO FURTHER ODOR PRESENT.  UNIT OPS CHECK NORMAL.
